Bulletin of the American Mathematical Society

Orders in semilocal rings

Carl Faith

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 6 (1971), 960-962.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183533166

Mathematical Reviews number (MathSciNet)
MR0283019

Zentralblatt MATH identifier
0235.16003

Subjects
Primary: 16A08 16A46 16A52
Secondary: 16A42

Citation

Faith, Carl. Orders in semilocal rings. Bull. Amer. Math. Soc. 77 (1971), no. 6, 960--962. https://projecteuclid.org/euclid.bams/1183533166


Export citation

References